MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CXA320005
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 07/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event of the devices being explanted was reported on a different report.This report is being sent to capture the reintervention of (b)(6) 2025.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2024, the patient was treated emergently for a ruptured abdominal aortic aneurysm using gore®excluder®aaa endoprosthesis devices.Although the patient had an 80 degree turn in the proximal aortic neck, due to the emergent nature of the case a gore®excluder® conformable aaa endoprosthesis trunk device could not be obtained.Additionally, the patient's iliac arteries were too wide to get distal seal, so due to the emergent nature of the case 32mm and 36mm gore®excluder® conformable aaa endoprosthesis cuffs were implanted in the left and right iliac arteries.At the time, the physician expected these measures to be short-term fixes.On (b)(6) 2025, the patient underwent an open repair of the aneurysm, with explantation of all of the gore devices except for the cuff in the right iliac artery (previously reported on).Reportedly, there were no active endoleaks, but the physician was still very concerned about the marginal nature of the proximal seal zone on (b)(6) 2025 the patient was returned to the er after passing out, with blood pressure at 84/48.A ct scan revealed large retroperotineal hematoma, and the physician presumed an endoleak, but was unsure where the leak was coming from.The physician decided to wait and see if the patient would recover.On (b)(6) 2025, the physician decided to operate to try to stop the endoleak.The physician thought it was most likely that the endoleak was coming from the remaining excluder cuff in the right common iliac, so a plc was placed extending into the right external iliac, covering and coiling the right internal iliac.However, the blood pressure continued to drop.On the next arteriogram, it was noticed that there was contrast in the left common iliac, and the physician determined the leak was actually from the suture line in the left iliac.Another plc was placed in the left iliac, covering and coiling the left internal iliac.The patient was then stabilized.The physician intends to perform an external to internal iliac bypass to restore access to the hypogastric artery.
 
Additional Manufacturer Narrative
Updated h.6.Type of investigation code b21 to b13, b14, b20, b22.Updated h.6.Investigation findings code c21 to c20, c19.Updated h.6.Investigation conclusions code d16 to d15.H.6.Type of investigation code b20: the device remains implanted and is not available for analysis.H.6.Investigation findings code c19: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.H.6.Investigation conclusions code d15: there is insufficient information available for gore to reasonably draw conclusions related to aspects of the event, therefore conclusion code ¿d15: cause not established¿ is being used.Insufficient information may include limited or missing relevant medical records, involvement of multiple implanted devices (including non-gore devices) in the field of treatment, patient non-compliance, and/or a general lack of available detail or specificity related to an adverse event and/or device.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
bryce wargin
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22738106
Report Number3007284313-2025-04184
Device Sequence Number12567222
Product Code MIH
UDI-Device Identifier00733132650965
UDI-Public(01)00733132650965(17)270424
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberCXA320005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOREPINEPHRINE IV - ONLY INPATIENT.AMIODARONE.AS.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale
Patient Weight78 KG